A note on the eigenvectors of perturbed matrices with applications to linear positive systems

Christopher Guiver, Dave Hodgson, Stuart Townley

Research output: Contribution to journalArticle

1 Citation (Scopus)
127 Downloads (Pure)

Abstract

A result is presented describing the eigenvectors of a perturbed matrix, for a class of structured perturbations. One motivation for doing so is that positive eigenvectors of nonnegative, irreducible matrices are known to induce norms — acting much like Lyapunov functions — for linear positive systems, which may
help estimate or control transient dynamics. The results apply to both discrete- and continuous-time linear positive systems. The theory is illustrated with several examples.
Original languageEnglish
Pages (from-to)143-167
JournalLinear Algebra and its Applications
Volume509
DOIs
Publication statusPublished - 15 Nov 2016

Fingerprint Dive into the research topics of 'A note on the eigenvectors of perturbed matrices with applications to linear positive systems'. Together they form a unique fingerprint.

  • Cite this